# SDR MALA050404

- Difficulty date: May 1, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 18,329 hours, 20,021 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO DTW AFTER DEPARTURE DUE TO ENGINE 1 LOW OIL PRESSURE INDICATION.  EMERGENCY WAS NOT DECLARED AND EMERGENCY TRUCKS WERE CALLED OUT AS A PRECAUTION.  NO FURTHER INFORMATION AT THIS TIME.
